# SDR SWAA2022060815270

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 20,354 hours, 9,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT FLASHLIGHT NEEDS REPLACEMENT / [01] R-R #1 AFT FLASHLIGHT BATTERY & TEST GOOD PER 25-64-00
